Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ltsbaby1

2 wks on in...gained 5 lbs!

Recommended Posts

Any advice on the gaining weight on Accutane? I have only been on 40mg once a day for 2 weeks now and gained 5 lbs. I'm not doing or eating anything different than before. I want to start dieting but not sure in what fashion. No carbs? All fruits and veggies? I don't know. I am very self concious about my weight and if this keeps up I don't think ill be able to stay on tane. Does the weight come off once you stop taking tane?

Any and all advice would be apprieciated!

Link to comment
Share on other sites

I've never heard of Accutane causing weight gain although of course everyone's different. Are you also on birth control? That might be the more likely culprit. Gentle exercise. Standard for weight loss: consume fewer calories than you expend.

Take a daily walk, drink plenty of water. If you are hungry, drink water instead. Eat multiple small meals a day. And plenty of water. :)

Link to comment
Share on other sites

I'm not on birth control. I will definately be watching my calories now althought I never needed to before.

Thanks for the advice.

Link to comment
Share on other sites

Calories in vs. Calories out. Multiply your weight by 15 and try to get that in calories, if you're still gaining weight try to cut 100-200 calories off per week.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×